MAUDE Adverse Event Report: COLOPLAST A/S TITAN TOUCH SCRO ZERO ANG 22CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN TOUCH SCRO ZERO ANG 22CM; INFLATABLE PENILE PROSTHESIS
Model Number ES29222400
Medical Device Problem Codes Mechanical Jam (2983); Pumping Problem (3016)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been received at coloplast; however the evaluation is not yet complete.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, hard pump.
 
Event or Problem Description
Additional information indicated the reported complaint was observed in (b)(6) 2019.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the additional event information, corrected device information, and the conclusion of the investigation.A titan touch pump was the sole component received for evaluation.Examination and testing of the returned component revealed no functional abnormalities.The information received indicated the a "hard pump", but because no functional abnormalities were noted with the returned components, quality cannot confirm the complaint as reported.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformance's and capas revealed no trends for this lot.

Brand Name
TITAN TOUCH SCRO ZERO ANG 22CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8660651
Report Number2125050-2019-00436
Device Sequence Number11331441
Product Code FHW
UDI-Device Identifier05708932539166
UDI-Public05708932539166
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberES29222400
Device Catalogue NumberES2922
Device Lot Number5860417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2019
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR